The annual 24HOUR COMICS DAY will be happening this year on October 1st, 2016, starting at 10am sharp in the LASALLE College of the Arts!
WHAT-IS: "24-Hour Comics Day is a fun and creative marathon event that happens on the first Saturday of October every year. Thousands of participants all over the world will challenge themselves to each create 24 pages of comics in 24 hours.""WHERE+WHEN:
Location: Rm 501, LASALLE College of the Arts, 1 McNally Street
Date: Sat 1st - Sun 2nd Oct 2017
Time: See Challenge options below
Click the Registration Button HERE and sign-up for one of the 3 challenge options listed below.
(24hrs Non-Stop : 10am Sat 1st Oct - 10am Sun 2nd Oct)
This category is for hardcore challengers. The aim is to produce a 24 page comic book in 24 hours. This is a non-stop challenge with participants working right through the night. Minimum age 18 years old. Open to public. Suitable for hardcore comic fans and artists - Not for the faint hearted.
 THE SPLIT
(12hrs + 8hrs : 10am - 10pm Sat 1st Oct & 10am - 6pm Sun 2nd Oct)
This category is for participants who need some shut-eye. Challengers are required to produce a 12 page comic book in 20 hours. This challenge allow participants to take a 12 hour break from 10pm Sat - 10am Sun. Minimum age 16 years old. Suitable for students and comic enthusiasts.
 MINI MARATHON (6hrs : 10am - 4pm Sat 1st Oct)
This category is for younger aspiring participants aged 10 - 18. Participants are required to produce a 4 page comic in 6 hours. Minimum age 10 years old.
All Participants are required to register for the event by Friday 30th September.
**REGISTER HERE NOW!
I was pretty jazzed to join in a year before, but am wholly unprepared now tho hahahaha … although it would indeed be interesting it I could angle it to coincide with “Inktober” … 31 days worth of inked drawings in 24 hours? In a sequential comicbook format? hhhmmmmm…
I need me “gimmicks” to keep things interesting as I have excruciatingly limited talent, fhanks … hahahahahah